Multilinear Morawetz identities for the Gross-Pitaevskii hierarchy

T. Chen, N. Pavlovi, N. Tzirakis

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationRecent advances in harmonic analysis and partial differential equations
PublisherAmer. Math. Soc., Providence, RI
Pages39-62
Number of pages24
Volume581
DOIs
StatePublished - 2012

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this